# SDR SWI2024050800379

- Difficulty date: March 12, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 574 S21l-26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 574.00 BETWEEN STGR 26R - 21L   (C-CHECK RO 5/6/2024)    REPLACED FRAME AT FS574 REF BOMBARDIER DWG 601R36024 REV N, BOMBARDIER DWG 601R35005 REV AG, BOMBARDIER DWG 601R35031 REV AG, CRJ200 SRM 51-42-06 AND SRM 51-42-21  DRAWING 601R35226 REV NC AND REO 601R-53-61-8178 REV -- DATE 2024-03-27 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD SEE CONTINUATION CARD FOR DETAILS
